By Topic

On minor prime factorizations for n-D polynomial matrices

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Zhiping Lin ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Univ., Singapore ; Li Xu ; Huijin Fan

A tractable criterion is presented for the existence of minor prime factorizations for a class of multidimensional (n-D) (n>2) polynomial matrices whose reduced minors and greatest common divisors have some common zeros. We also present a constructive method for carrying out the minor prime factorizations when they exist. The proposed method is further extended to a larger class of n-D polynomial matrices by an invertible variable transformation. Three illustrative examples are given to show the effectiveness of the proposed method.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:52 ,  Issue: 9 )